# SDR DALA2018011200220

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 72,796 hours, 54,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND EMERGENCY LIGHTS ON SEAT 3CD AND 22ED INOP. REPINNED CONNECTORS AND OPS CHECKED IAW MD88 AMM 33-53.
